# SDR DXTA2017060606381

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 1,948 hours, 842 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Part number: R4TBLK
- Condition: Faulty
- Location: Seat 3
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

110V OUTLET BY SEAT NR 3 SPARKED AND OUTLET TRIPPED. OUTLET IS NOT POWERED  MAINTENANCE PROCEDURE ACCOMPLISHED.  REMOVED AND REPLACED A/C OUTLET  IAW WIRING MANUAL 24-53.  OPS CHECKED GOOD. PERFORMED INSPECTION OF ELECTRICAL OUTLET NEAR SEAT 3 FOR ELECTRICAL DAMAGE. NO DAMAGE FOUND.
